MAUDE Adverse Event Report: TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE

TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE
Model Number NF-3013RBKE05M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Uveitis (2122); Vitritis (2181)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: device quality manager.The batch records for lot 2412011 (nf3013rbke05m) have been reviewed.The following tests are performed on the product during production: during in-process control in needle assembly, (b)(4) needles are visually inspected per shift for foreign matter.No abnormalities related to this complaint were reported during these inspections.During in-process control in packaging, (b)(4) needles are visually inspected twice per shift for foreign matter.No abnormalities related to this complaint were reported during these inspections.Furthermore, a final visual inspection was performed on (b)(4) pieces.(b)(4) products were found with embedded dirt.(b)(4) in the hub and (b)(4) in the protector.This is a minor defect and was within the acceptance level.Since these products are sterilised and the particles are embedded, it is very unlikely that this would cause a patient reaction.As part of the final inspection, particulate matter is tested on (b)(4) pieces and a visual inspection on (b)(4) pieces.This was conform the specification.The lal and sterilization cycle were executed according to specification and no observations have been found for these tests.Sample investigation: not returned.Retention samples all remaining samples (b)(4) pieces were visually inspected for foreign matter by n.Eymael on 10/12/2025 by the naked eye.No defects were found.Based on our investigation including a batch record review and retention sample investigation, no root cause related to our production process has been found.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of terumo europe n.V.(manufacturer) registration no.9681413.
 
Event or Problem Description
Terumo received the following reported information: the complaint affects filter needles co-packed with vabysmo.A doctor, from the spanish hospital, reported to our local aps department that he has concerns about the quality of vabysmo pfs.The doctor requests roche to investigate any potential product quality deficiencies that may have contributed to the adverse event.The doctor has not reported any specific product quality deficiency.The patient had vitritis, panuveitis and uveitis.The procedure outcome is unknown.

Brand Name
TERUMO INJECTION FILTER NEEDLE
Common Device Name
OPHTHALMIC NEEDLE
Manufacturer (Section D)
TERUMO EUROPE N.V
interleuvenlaan 40
leuven, vlaams brabant 3001
BE  3001
Manufacturer (Section G)
TERUMO EUROPE N.V.
interleuvenlaan 40
leuven, vlaams brabant 3001
BE   3001
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key23888159
Report Number9681413-2025-00011
Device Sequence Number20010149
Product Code QYM
UDI-Device Identifier05413206251223
UDI-Public05413206251223
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K230951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNF-3013RBKE05M
Device Catalogue NumberNF-3013RBKE05M
Device Lot Number2412011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE (FOR PRODUCT VABYSMO).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown